# SDR AALA202502067174

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 37,218 hours, 16,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT L2 SLIDE PACK IS DROOPING FROM STORAGE CONTAINER MAKING THE GIRT BAR DIFFICULT TO MOVE. REMOVED AND REINSTALLED L2 DOOR SLIDE PACK ASSEMBLY INTO EMERGENCY SLIDE COVER CONTAINER, CLEARANCE AROUND BOTH ENDS OF GIRT BAR IS GOOD. PER JOB CARD 08L22125001.
